×

zbMATH — the first resource for mathematics

Classi e schemi ideali. Congruenze ideali. V. (Italian) Zbl 0311.08010
MSC:
08Axx Algebraic structures
08B99 Varieties
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] G. Bergmann , Sulle classi filtrali di algebre , Ann. Un. Ferrara (nuova serie) sez. VII .
[2] P.M. Cohn , Universal Algebra , Harper and Row , New York, N. Y. 1965 . MR 175948 | Zbl 0141.01002 · Zbl 0141.01002
[3] G. Gratzer , Universal Algebra , Van Nostrand , Princeton , 1968 . MR 248066 | Zbl 0182.34201 · Zbl 0182.34201
[4] R. Magari , Congruenze di un prodotto diretto legate alle congruenze dei fattori (congruenze ideali I) sta in Algebre a congruenze speciali , Istituto Naz. di Alta Matematica , Symposia Matematica , Vol. V pp. 83 - 111 ( 1970 ). MR 276164
[5] R. Magari , Varietà a congruenze ideali (congruenze ideali II) Ann. Un. Ferrara (nuova serie) sez. VII vol. XV n. 7 pp. 113 - 143 ( 1970 ). MR 292736 | Zbl 0247.08012 · Zbl 0247.08012
[6] R. Magari , Classi metaideali di algebre simili (congruenze ideali III) Ann. Un. Ferrara (nuova serie) sez. VII vol. XV n. 8 pp. 131 - 143 ( 1970 ). MR 292737 | Zbl 0247.08013 · Zbl 0247.08013
[7] R. Magari , Classification of idealizable varieties (congruenze ideali IV) , (in corso di pubblicazione sul Journal of Algebra ). Zbl 0274.08003 · Zbl 0274.08003 · doi:10.1016/0021-8693(73)90040-9
[8] R. Magari , Sulle varietà gènerate da classi ideali , B. U. M. I. ( 4 ) 4 ( 1971 ) pp. 1007 - 1009 . MR 311545 | Zbl 0247.08014 · Zbl 0247.08014
[9] A.F. Pixley , Functionally complete algebras generating distributive and permutable classes , Math. 2 . 114 , 361 - 372 ( 1970 ). Article | MR 262148 | Zbl 0187.28701 · Zbl 0187.28701 · doi:10.1007/BF01110387 · minidml.mathdoc.fr
[10] A. Pixley , Local weak independence and primal algebra theory , B.U.M.I. ser. IV vol. V n. 3 pp. 381 - 399 ( 1972 ). MR 311552 | Zbl 0249.08007 · Zbl 0249.08007
[11] A.F. Pixley , Completeness in arithmetical algebras , Alg. Un. 2 , 2 , pp. 179 - 196 ( 1972 ). MR 321843 | Zbl 0254.08010 · Zbl 0254.08010 · doi:10.1007/BF02945027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.